RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Varin, A A

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:143
Abstract pages:253
Full texts:103
References:14

http://www.mathnet.ru/eng/person19877
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/323314

Publications in Math-Net.Ru
1995
1. A. A. Varin, “Retrospective continuation of solutions to semilinear parabolic equations”, Mat. Zametki, 57:4 (1995),  509–521  mathnet  mathscinet  zmath  elib; Math. Notes, 57:4 (1995), 351–360  isi
1992
2. A. A. Varin, “Three-cylinder theorem for a certain class of semilinear parabolic equations”, Mat. Zametki, 51:1 (1992),  32–41  mathnet  mathscinet  zmath; Math. Notes, 51:1 (1992), 21–27  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020